# SDR USAABB03188

- Difficulty date: October 14, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N606AU
- Make and model: Boeing 757225
- Aircraft serial: 22202
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 86210066
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FLOOR LEVEL EMERGENCY LIGHTS AT ROWS 4, 9, 12 AND 33 LOW ON POWER.  MAINTENANCE REPLACED THE BATTERIES.  (M)
